# SDR 95ZZZX3366

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N741SW
- Make and model: Skrsky S76A
- Aircraft serial: 760070
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 7620403001112
- Condition: Corroded
- Location: Sta 215-300
- Part time: 9,936 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING A/C REFURB, RT LOWER LONGERON WITH EXCESSIVE CORROSION.  PARTS WERE CLEANED, TREATED, AND PRIMED WITH SUPER KOROPON AND REINSTALLED.
